# SDR ASAA2016051216716

- Difficulty date: May 12, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 32,594 hours, 9,898 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Lt Window
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"SHORT FINAL, LT SIDE WINDOW OVERHEAT ACCOMPANIED BY THE MASTER CAUTION LT TURNED WINDOW HEAT OFF, OAT 18C.  ACFT GROUNDED. ACCOMPLISHED FIM TASK 30-40-801, WINDOW HEAT CONTROL UNIT BITE TEST DID NOT LOG ANY FAULTS.  RESET AND TEST OK, REF AMM 30-40-801.
